# SDR HEEA954637

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7136J
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Engine Assy
- Part number: 6893660
- Condition: Chip Light
- Location: Nr 1
- Part time: 4,876 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE CHIP LIGHT CAME ON IN FLIGHT.  (FOUND METAL ON THE LOWER PLUG) INSTALLED SERVICEABLE ENGINE AND RETURNED AIRCRAFT TO SERVICE.
